# SDR AALA20100613TUL01

- Difficulty date: June 13, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N618AA
- Make and model: Boeing 757223
- Aircraft serial: 24526
- Aircraft time: 64,178 hours, 23,146 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Faulted
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCO - INFLIGHT LGA-MIA.  CREW REPORTED LEFT PACK FAILED INFLIGHT.  FLIGHT DIVERTED MCO LANDED WITHOUT INCIDENT.  FOUND COMPRESSOR SENSOR FAULTED ON PACK CONTROLLER.  REPLACED SENSOR AND CONTROLLER.  SYSTEM GROUND CHECK NORMAL OPERATION.
